# SDR DHLA200070301

- Difficulty date: August 18, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 52,128 hours, 48,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOCALIZED CORROSION AT STATION 650 STRINGER 18R IN LAP JOINT.  INSTALLED FLUSH DOUBLER REPAIR ON LAP SEAM AT STR 18 RIGHT FROM BS 615 TO BS 621.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 53-30-3 FIG 15A.  MATERIAL USED 7075-T6 0.080 SIZED 14 X 4 INCHES.  SEE NR 6256 FOR FURTHER DETAILS.
